English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Large N Expansion of q-Deformed Two-Dimensional Yang-Mills Theory and Hecke Algebras

de Haro, S., Ramgoolam, S., & Torrielli, A. (2007). Large N Expansion of q-Deformed Two-Dimensional Yang-Mills Theory and Hecke Algebras. Communications in Mathematical Physics, 273(2), 317-355. doi:10.1007/s00220-007-0232-4.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4807-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4808-A
Genre: Journal Article

Files

show Files
hide Files
:
cmp273_317.pdf (Publisher version), 357KB
Name:
cmp273_317.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
0603056v2.pdf (Preprint), 314KB
Name:
0603056v2.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
de Haro, Sebastian1, Author
Ramgoolam, Sanjaye, Author
Torrielli, Alessandro, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: We derive the q-deformation of the chiral Gross-Taylor holomorphic string large N expansion of two dimensional SU(N) Yang-Mills theory. Delta functions on symmetric group algebras are replaced by the corresponding objects (canonical trace functions) for Hecke algebras. The role of the Schur-Weyl duality between unitary groups and symmetric groups is now played by q-deformed Schur-Weyl duality of quantum groups. The appearance of Euler characters of configuration spaces of Riemann surfaces in the expansion persists. We discuss the geometrical meaning of these formulae.

Details

show
hide
Language(s): eng - English
 Dates: 2007-07
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 246383
DOI: 10.1007/s00220-007-0232-4
Other: arXiv:hep-th/0603056
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 273 (2) Sequence Number: - Start / End Page: 317 - 355 Identifier: -